# SDR 00FDEA00631

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 24,665 hours, 5,796 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT REVERSER UPPER T-HINGE AFT CORNER CRACKED APPROX .5 INCH.
